# SDR REXA2017120301214

- Difficulty date: December 3, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N8976E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7976
- Aircraft time: 21,562 hours, 21,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FLASHLIGHT NOT WORKING
R&R FA EMERG FLASHLIGHT IAW AMM 25-61-00.OPS CHECK GOOD. AC GOOD FOR SERVICE
